<

This Article Statistics
Viewed : 39 Downloaded : 25


 

Common fixed point theorem for two pairs of weakly compatible mappings satisfying a larger generalized (S,T)-condition

Aouine Ahmed Chaouki

Abstract

In this paper, we prove a common fixed point theorem for two pairs of weakly compatible mappings satisfying a generalized condition in metric spaces and we present an example which illustrates our results.

Keywords

Common fixed point, weakly compatible, generalized condition, metric spaces.

Volume 4, No 3, SUPPLEMENT I of SYMPOSIUM ARTICLES, pp 52-58, 2019



Download full text   |   How to Cite   |   Download XML Files

References
  • Jungck G. (1986). Compatible mappings and common fixed points. Internat J. Math. Math. Sci., 9, 127-179.
  • Jungck G., Murthy P. P. and Cho Y. J. (1993). Compatible mappings of type (A) and common fixed points, Math. Japonica., 38 (2), 381-390.
  • Jungck G. (1996). Common fixed points for non-continuous non-self maps on non metric spaces, Far East J. Math. Sci., 4 (2), 199-215.
  • Matkowski J. (1975). Integrable solutions of functional equations. Diss. Math., 127.
  • Pathak H. K and Khan M. S. (1995). Compatible mappings of type (B) and common fixed point theorems of Gregus type, Czechoslovak Math. J., 45 (120), 685-698.
  • Pathak H. K., Cho Y. J., Kang S. M., Lee B. S. (1995). Fixed point theorems for compatible mappings of type (P ) and applications to dynamic programming, Le Matematiche., Fasc. I, 50, 15.33.
  • Pathak H. K., Cho Y. J., Chang S., Kang, S. M. (1996). Compatible mappings of type (P) and fixed point theorem in metric spaces and probabilistic metric spaces, Novi Sad J. Math., 26 (2), 87-109.
  • Pathak H. K., Cho Y. J., Khan S. M. and Madharia B. (1998). Compatible mappings of type (C) and common fixed point theorems of Gregus type, Demonstratio Math., 31 (3), 499-518.
  • Sessa S. (1982). On a weak commutativity condition of mappings in fixed point considerations. Publ. Inst. Math. Beograd., 32 (46), 149-153.